# SDR EISA97085

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1133105DME
- Condition: Low Pressure
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY SLIDE PRESSURE LOW.  REPLACED FORWARD EMERGENCY SLIDE IAW MM CHAPTER 25.  (M)
